On the limit distribution of maxima of random number of bivariate random vectors

Mohan, N. R. and Ravi, S. (1994) On the limit distribution of maxima of random number of bivariate random vectors. Math. Balkanica (N.S.), 8 (2-3). pp. 239-250.

Full text not available from this repository. (Request a copy)

Abstract

Reciew : The authors present a method of how a maximum with random indices of a bivariate random vector converges in distribution at all continuity points to a class of extreme value bivariate distributions as shown by E. I. Pancheva [in Stability problems for stochastic models (Uzhgorod, 1984), 284–309, Lecture Notes in Math., 1155, Springer, Berlin, 1985; MR0825331 (87f:60033)]. It is required that their random indices must satisfy the condition (N(1)n/n,N(2)n/n)→p(N(1)n,N(2)n), which is of the standard form. The normalization considered here is more general than the one seen frequently in the literature.

Item Type: Article
Subjects: Physical Sciences > Statistics
Divisions: PG Campuses > Manasagangotri, Mysore > Statistics
Depositing User: Kodandarama
Date Deposited: 27 May 2013 03:56
Last Modified: 27 May 2013 03:56
URI: http://eprints.uni-mysore.ac.in/id/eprint/10691

Actions (login required)

View Item View Item